Holomorphy types and ideals of multilinear mappings

Tom 177 / 2006

G. Botelho, H.-A. Braunss, H. Junek, D. Pellegrino Studia Mathematica 177(2006), 43-65 MSC: Primary 46G25, 46G20; Secondary 47B10. DOI: 10.4064/sm177-1-4 Opublikowany online: 1 January 1970

Streszczenie

We explore a condition under which the ideal of polynomials generated by an ideal of multilinear mappings between Banach spaces is a global holomorphy type. After some examples and applications, this condition is studied in its own right. A final section provides applications to the ideals formed by multilinear mappings and polynomials which are absolutely $(p;q)$-summing at every point.

Autorzy

  • G. BotelhoFaculdade de Matemática
    Universidade Federal de Uberlândia
    38.400-902 Uberlândia, Brazil
    e-mail
  • H.-A. BraunssInstitute of Mathematics
    University of Potsdam
    14469 Potsdam Germany
    e-mail
  • H. JunekInstitute of Mathematics
    University of Potsdam
    14469 Potsdam Germany
    e-mail
  • D. PellegrinoDepartamento de Matemática e Estatística
    Universidade Federal de Campina Grande
    Caixa Postal 10044
    58.109-970 Campina Grande, Brazil
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek